# SDR R61A201308230781

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 16,652 hours, 13,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE L2 DOOR WAS MAKING A LOUD NOISE IN FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND DEACTIVATED THE L2 DOOR DEFLECTOR SEAL IAW AMM.  R & R DEFLECTOR SEAL IAW AMM AND OPS CHECKED GOOD.
